# SDR DALA2023110609113

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N510DE
- Make and model: Airbus A320*
- Aircraft serial: 10828
- Aircraft time: 5,499 hours, 1,299 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5010 REAR 1L DOOR SLIDE SHOWED ARMED INITIALLY BUT EARLY IN CRUISE THE DOOR NO LONGER INDICATED HAVING AN ARMED SLIDE. FAS ATTEMPTED TO REARM UNSUCCESSFULLY. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR AT REAR L2 DOOR. ALL CABIN DOORS ARM AND DISARM OPS CHECK GOOD REF A321NEO AMM 52-71. OK FOR SERVICE. (4264386)
